Abstract
Without the faithful assumption, we prove that every Jordan derivation on a class of path algebras of quivers without oriented cycles is a derivation and that every Lie derivation on such kinds of algebras is of the standard form.
Original language | English |
---|---|
Pages (from-to) | 79-92 |
Number of pages | 14 |
Journal | Bulletin of the Iranian Mathematical Society |
Volume | 44 |
Issue number | 1 |
DOIs | |
Publication status | Published - 1 Feb 2018 |
Keywords
- Jordan derivation
- Lie derivation
- Path algebra
Cite this
Li, Y., & Wei, F. (2018). Jordan Derivations and Lie Derivations on Path Algebras. Bulletin of the Iranian Mathematical Society, 44(1), 79-92. https://doi.org/10.1007/s41980-018-0006-0